Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 233, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 31, 2011, 11:00 PM CDT for 6 counties in North Dakota. It was in force for 60 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2011, 11:00 PM CDT (04:00 UTC)
- Expired
- Aug 1, 2011, 12:00 AM CDT
- In force
- 60 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 100.0 mph
Counties Burleigh County, ND, Emmons County, ND, Kidder County, ND, Morton County, ND, Oliver County, ND, Sheridan County, ND
The radar
The Bismarck radar (KBIS), 24 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 11:01 PM CDT | TSTM WND GST 70 | 1 E Bismarck, ND | ESTIMATED 60-70 MPH WIND GUSTS. |
| Jul 31, 11:04 PM CDT | TSTM WND GST 60 | Mandan, ND | PEA TO DIME SIZE HAIL. |
| Jul 31, 11:04 PM CDT | TSTM WND GST 66 | Bismarck, ND | |
| Jul 31, 11:04 PM CDT | TSTM WND GST 70 | Mandan, ND | TREE LIMBS DOWN |
| Jul 31, 11:08 PM CDT | TSTM WND GST 68 | Bismarck, ND | SMALL TREES SNAPPED AT NWS OFFICE |
| Jul 31, 11:09 PM CDT | TSTM WND GST 68 | Bismarck, ND | |
| Jul 31, 11:10 PM CDT | TSTM WND DMG | 10 N Bismarck, ND | 35 FOOT TALL TREE WITH 14 INCH DIAMETER BROKEN. EMPLOYEE ESTIMATES 80 TO 85 MPH WIND. |
| Jul 31, 11:10 PM CDT | TSTM WND DMG | 6 N Bismarck, ND | TRAMPOLINE FLEW INTO THE SIDE OF HOME CAUSING DAMAGE. WINDS ESTIMATED AT 80 TO 85 MPH. |
| Jul 31, 11:17 PM CDT | TSTM WND DMG | Mandan, ND | SEVERAL TREE LIMBS SNAPPED WITH A DIAMETER OF 6 INCHES FROM 70 MPH WIND GUSTS. |
| Jul 31, 11:17 PM CDT | TSTM WND GST 85 | Bismarck, ND | POWER FLASHES OCCURRING. EST 80-90 MPH GUSTS. |
| Jul 31, 11:18 PM CDT | TSTM WND DMG | Mandan, ND | AVERAGE 2 TO 4 INCH DIAMETER TREE LIMBS DOWN...LARGEST 10 INCHES IN SIZE. GAZEBO CANOPY TORN OFF. |
| Jul 31, 11:18 PM CDT | TSTM WND GST 78 | 10 N Bismarck, ND | |
| Jul 31, 11:24 PM CDT | TSTM WND GST 61 | Bismarck, ND | WINDS OF 61 MPH OR GREATER OCCURRED FOR 20 MINUTES FROM 1104 PM TO 1124 PM. PEAK WIND GUST WAS 68 MPH AT 1109 PM. |
| Jul 31, 11:35 PM CDT | TSTM WND GST 80 | Sterling, ND | EXTENSIVE LARGE TREE DAMAGE THROUGHOUT TOWN. |
| Jul 31, 11:48 PM CDT | TSTM WND GST 80 | 11 Sw Tuttle, ND | ARB OBSERVER 11 MILES SOUTHWEST OF TUTTLE ESTIMATED 80 MPH WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 31, 5:44 PM CDT | Tornado Watch | SPC | 7 hr |
| Jul 31, 10:26 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 4.0 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5391 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 5.9
- Supercell composite
- 30.6
The text
As transmitted, in the capitals the NWS used until 2016.
687
WUUS53 KBIS 010400
SVRBIS
NDC015-029-043-059-065-083-010500-
/O.NEW.KBIS.SV.W.0233.110801T0400Z-110801T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1100 PM CDT SUN JUL 31 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
EXTREME NORTHWESTERN EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
WEST CENTRAL KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
EASTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SOUTHEASTERN OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SOUTH CENTRAL SHERIDAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL MIDNIGHT CDT
* AT 1057 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING EXTREME DAMAGING WINDS IN
EXCESS OF 100 MPH. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF
MENOKEN...OR 7 MILES NORTHEAST OF BISMARCK...AND MOVING NORTHEAST
AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WING AROUND 1135 PM CDT.
ARENA AROUND 1145 PM CDT.
TUTTLE AROUND 1155 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
SOUTHERN NORTH DAKOTA.
LAT...LON 4680 10139 4716 10086 4716 10075 4723 10075
4742 10045 4697 9971 4635 10101
TIME...MOT...LOC 0400Z 233DEG 34KT 4689 10063
WIND...HAIL 100MPH <.75IN
$$
VINING3 follow-up statements
745
WWUS53 KBIS 010406
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1106 PM CDT SUN JUL 31 2011
NDC015-029-043-059-065-083-010500-
/O.CON.KBIS.SV.W.0233.000000T0000Z-110801T0500Z/
BURLEIGH ND-EMMONS ND-KIDDER ND-OLIVER ND-SHERIDAN ND-MORTON ND-
1106 PM CDT SUN JUL 31 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MORTON...SOUTH CENTRAL SHERIDAN...SOUTHEASTERN OLIVER...WEST CENTRAL
KIDDER...NORTHWESTERN EMMONS AND BURLEIGH COUNTIES UNTIL MIDNIGHT
CDT...
AT 1102 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING EXTREME DAMAGING WINDS IN
EXCESS OF 100 MPH. THE LEADING EDGE OF THIS STORM WAS LOCATED 6
MILES NORTHWEST OF MENOKEN...OR 11 MILES NORTHEAST OF
BISMARCK...MOVING NORTHEAST AT 45 MPH.
IN ADDITION...AT 1055 PM 70 MPH WINDS WERE REPORTED IN MANDAN...AND
ALSO 70 MPH WINDS WERE REPORTED IN BISMARCK WITH THIS STORM.
THE LEADING EDGE OF THIS SEVERE THUNDERSTORM WILL BE NEAR...
WING AROUND 1130 PM CDT.
ARENA AROUND 1135 PM CDT.
TUTTLE AROUND 1145 PM CDT.
MCKENZIE AND STERLING AND DRISCOLL ARE ALSO IN THE PATH OF THIS
STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4680 10139 4716 10086 4716 10075 4723 10075
4742 10045 4697 9971 4635 10101
TIME...MOT...LOC 0403Z 234DEG 38KT 4691 10059
WIND...HAIL 100MPH <.75IN
$$
VINING049
WWUS53 KBIS 010421
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1121 PM CDT SUN JUL 31 2011
NDC015-029-043-059-065-083-010500-
/O.CON.KBIS.SV.W.0233.000000T0000Z-110801T0500Z/
BURLEIGH ND-EMMONS ND-KIDDER ND-OLIVER ND-SHERIDAN ND-MORTON ND-
1121 PM CDT SUN JUL 31 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MORTON...SOUTH CENTRAL SHERIDAN...SOUTHEASTERN OLIVER...WEST CENTRAL
KIDDER...NORTHWESTERN EMMONS AND BURLEIGH COUNTIES UNTIL MIDNIGHT
CDT...
AT 1116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING EXTREME DAMAGING WINDS IN
EXCESS OF 100 MPH. THE LEADING EDGE OF THIS STORM EXTENDED FROM
NEAR REGAN TO MCKENZIE...TO NEAR STERLING...MOVING NORTHEAST
AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
REGAN AROUND 1120 PM CDT.
WING AROUND 1130 PM CDT.
ARENA AROUND 1135 PM CDT.
TUTTLE AROUND 1145 PM CDT.
STERLING AND DRISCOLL ARE ALSO IN THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. 70 MPH
WINDS HAVE BEEN REPORTED WITH THIS STORM IN BISMARCK AND MANDAN.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4680 10139 4716 10086 4716 10075 4723 10075
4742 10045 4697 9971 4635 10101
TIME...MOT...LOC 0418Z 234DEG 38KT 4700 10040
WIND...HAIL 100MPH <.75IN
$$
VINING699
WWUS53 KBIS 010450
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1150 PM CDT SUN JUL 31 2011
NDC059-065-010458-
/O.CAN.KBIS.SV.W.0233.000000T0000Z-110801T0500Z/
OLIVER ND-MORTON ND-
1150 PM CDT SUN JUL 31 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MORTON AND
SOUTHEASTERN OLIVER COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF MORTON AND
OLIVER COUNTIES AND IS NOW EAST OF THE MISSOURI RIVER.
LAT...LON 4711 10094 4716 10086 4716 10075 4723 10075
4742 10045 4697 9971 4658 10053
TIME...MOT...LOC 0448Z 234DEG 38KT 4718 10002
$$
NDC015-029-043-083-010500-
/O.CON.KBIS.SV.W.0233.000000T0000Z-110801T0500Z/
BURLEIGH ND-EMMONS ND-KIDDER ND-SHERIDAN ND-
1150 PM CDT SUN JUL 31 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
SHERIDAN...WEST CENTRAL KIDDER...NORTHWESTERN EMMONS AND BURLEIGH
COUNTIES UNTIL MIDNIGHT CDT...
AT 1144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 80 MPH. THE LEADING EDGE OF THIS STORM WAS LOCATED NEAR
TUTTLE...OR 41 MILES NORTHEAST OF BISMARCK...MOVING NORTHEAST AT 45
MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
THE SEVERE THUNDERSTORM WILL AFFECT MOST OF BURLEIGH...NORTHERN
EMMONS...SOUTH CENTRAL SHERIDAN AND WEST CENTRAL KIDDER COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4711 10094 4716 10086 4716 10075 4723 10075
4742 10045 4697 9971 4658 10053
TIME...MOT...LOC 0448Z 234DEG 38KT 4718 10002
WIND...HAIL 80MPH 0.75IN
$$
VININGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 10:27 PM CDT, 33 minutes earlier.
Area forecast discussion, Jul 31, 10:27 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1027 PM CDT SUN JUL 31 2011 .UPDATE... UPDATE FOR SEVERE THUNDERSTORM WATCH && .DISCUSSION... THUNDERSTORMS WILL CONTINUE NORTH WITH THE DEVELOPMENT OF THE LLJ. && .AVIATION... UNCHANGED. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...NH
Hazardous weather outlook, Jul 31, 8:14 PM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 814 PM CDT SUN JUL 31 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-020115- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 814 PM CDT SUN JUL 31 2011 /714 PM MDT SUN JUL 31 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THERE REMAINS A CHANCE OF THUNDERSTORMS WEST AND CENTRAL. SOME THUNDERSTORMS COULD BECOME SEVERE WITH A THREAT OF LARGE HAIL AND DAMAGING WIND. ACROSS THE SOUTHWEST...SOUTH CENTRAL AND SOUTHEAST...THERE IS AN INCREASED CHANCE FOR AN ISOLATED TORNADO OR TWO NEAR A NORTHWARD ADVANCING WARM FRONT THROUGH THIS EVENING. FOR LATER TONIGHT...THE WARM FRONT WILL MOVE THROUGH AND A LOW LEVEL JET WILL DEVELOP WHICH WILL PROMOTE A BETTER CHANCE FOR WIDESPREAD THUNDERSTORMS OVER A LARGER AREA...SOME OF WHICH COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FOR MONDAY...A COLD FRONT WILL MOVE FROM WEST TO EAST. THUNDERSTORMS ARE FORECAST TO DEVELOP ALONG AND AHEAD OF THE COLD FRONT. SOME THUNDERSTORMS AGAIN COULD BECOME SEVERE MONDAY AFTERNOON AND EVENING. PRIOR TO THE COLD FRONT MOVING THROUGH...HEAT INDICES MAY REACH 100 TO 105 DEGREES OVER PORTIONS OF CENTRAL AND SOUTH EASTERN NORTH DAKOTA. STAY TUNED FOR UPDATES. THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND COOPERATIVE OBSERVERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE BISMARCK NATIONAL WEATHER SERVICE AT 1-800-247-0212. NH
In the hours before
Local storm report, Jul 31, 9:44 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
944 PM CDT SUN JUL 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM HAIL 5 W MOTT 46.37N 102.43W
07/31/2011 M1.00 INCH HETTINGER ND TRAINED SPOTTER
50 MPH WINDS AND HEAVY RAIN.
&&
JVININGLocal storm report, Jul 31, 10:04 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1004 PM CDT SUN JUL 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST 15 S ELGIN 46.19N 101.85W
07/31/2011 E60 MPH GRANT ND TRAINED SPOTTER
OCCURED FROM 935 - 1035 PM CDT/835 - 935 PM MDT.
&&
JMETZLocal storm report, Jul 31, 10:44 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1044 PM CDT SUN JUL 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM TSTM WND GST CROWN BUTTE LAKE 46.87N 101.09W
07/31/2011 M60 MPH MORTON ND AMATEUR RADIO
&&
KSIMOSKOSpecial weather statement, Jul 31, 10:51 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1051 PM CDT SUN JUL 31 2011 NDZ033-040-041-010445- HETTINGER-SLOPE-STARK- 951 PM MDT SUN JUL 31 2011 ...SPECIAL WEATHER STATEMENT... AT 948 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WEST CENTRAL HETTINGER COUNTY...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HAVELOCK... SCHEFIELD... LEFOR... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KINNEY
Local storm report, Jul 31, 10:57 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1057 PM CDT SUN JUL 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND GST MANDAN 46.83N 100.89W
07/31/2011 E70 MPH MORTON ND AMATEUR RADIO
HORIZONTAL RAIN
&&
JTAEGERLocal storm report, Jul 31, 11:00 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1100 PM CDT SUN JUL 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM TSTM WND GST BISMARCK 46.81N 100.78W
07/31/2011 E70 MPH BURLEIGH ND AMATEUR RADIO
PEA SIZED HAIL OCCURRING IN ADDITION TO WIND
&&
JTAEGERThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 8:33 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Sioux | 57 min |
| Jul 31, 8:50 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger | 55 min |
| Jul 31, 9:25 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Morton | 65 min |
| Jul 31, 9:27 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger | 63 min |
| Jul 31, 10:00 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Grant, Morton, Oliver | 60 min |
| Jul 31, 10:13 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Morton | 47 min |
| Jul 31, 10:26 PM CDT | Severe Thunderstorm Warning | BIS | Mercer, Morton, Stark | 46 min |
| Jul 31, 10:35 PM CDT | Flash Flood Warning | BIS | Burleigh, Grant, Morton, Sioux | 5 hr |
| Jul 31, 10:49 PM CDT | Severe Thunderstorm Warning | BIS | Mercer, Morton, Oliver | 56 min |
| Jul 31, 11:26 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McHenry, McLean, Mercer, Oliver, Sheridan and 1 more | 64 min |
| Jul 31, 11:36 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan, McLean, Sheridan and 1 more | 54 min |
| Aug 1, 12:11 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 64 min |
| Aug 1, 12:53 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Wells | 52 min |
| Aug 1, 1:02 AM CDT | Severe Thunderstorm Warning | BIS | Pierce | 28 min |
| Aug 1, 1:07 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman, Wells | 53 min |
| Aug 1, 1:28 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 47 min |
| Aug 1, 2:11 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure, Logan, McIntosh | 64 min |
| Aug 1, 3:00 AM CDT | Heat Advisory | BIS | Burleigh, Dickey, Emmons, Foster, Grant, Kidder and 5 more | 16 hr |
| Aug 1, 4:14 AM CDT | Areal Flood Advisory | BIS | Foster, Kidder, Sheridan, Stutsman, Wells | 13 hr |
| Aug 1, 1:54 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman | 49 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.